About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 685137, 21 pages
http://dx.doi.org/10.1155/2013/685137
Research Article

Numerical Approximation of Higher-Order Solutions of the Quadratic Nonlinear Stochastic Oscillatory Equation Using WHEP Technique

1Engineering Mathematics & Physics Department, Faculty of Engineering, Cairo University, Giza, Egypt
2Mathematics Department, Faculty of Science, Northern Borders University, Arar, Saudi Arabia

Received 21 March 2013; Accepted 4 July 2013

Academic Editor: Turgut Öziş

Copyright © 2013 Mohamed A. El-Beltagy and Amnah S. Al-Johani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed A. El-Beltagy and Amnah S. Al-Johani, “Numerical Approximation of Higher-Order Solutions of the Quadratic Nonlinear Stochastic Oscillatory Equation Using WHEP Technique,” Journal of Applied Mathematics, vol. 2013, Article ID 685137, 21 pages, 2013. doi:10.1155/2013/685137